# SDR ASOA201804247069

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 54646
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 28,360 hours, 20,842 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM GALLEY TO THE EXIT ROW.   REMOVED AND REPLACED THE NR 2 AND 3 BATTERY PACKS IAW AMM 33-50-04.
